Still Hungry But Using Duromine

Nelisa

New Member
Standard Member
Nov 28, 2013
2
0
1
32
hi, I started using duromine 1 day ago and I still get hungry, is this normal?
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Oh darling, 1 day is not enough) So it is pretty normal. Wait a couple of days before your body gets used to the drug.

upd. By the way do you still eat? Because if you think that weight loss is about starving and you don't eat enough (small portions but healthy fat-free, low-calorie foods) of course you'll feel hungry. Just share us some details, otherwise it's hard to say.
 

Nelisa

New Member
Standard Member
Nov 28, 2013
2
0
1
32
I do eat but not a lot coz I feel if I eat than I won't lose any weight. my plan was to eat fruits only and just 1 meal, so I snack during the day on biscuits , chips and fruits
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
I do eat but not a lot coz I feel if I eat than I won't lose any weight. my plan was to eat fruits only and just 1 meal, so I snack during the day on biscuits , chips and fruits
Biscuits and cheaps are bad. Fruit are good, but your body still needs meat, fat-free, low-fat, but meat. If you don't consume proteins (which are missing in fruits!) then your muscles will be damaged. It's true.